RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1959, Volume 14, Issue 6(90)  


A general formulation of the fundamental theorem of Shannon in the theory of information
R. L. Dobrushin
3
A new proof of the consistency of arithmetic
I. N. Khlodovskii
105

Scientific notes and problems
On the rigidity of some composite surfaces
B. V. Boyarsky
141
The maximum principle for infinitesimal bendings of piecewise-regular convex surfaces
B. V. Boyarsky, N. V. Efimov
147
An example of a system of non-rigid smooth closed surfaces with two linearly independent infinitesimal bendings
B. A. Bublik
155
On operators of Riesz–Schauder type
M. A. Gol'dman, S. N. Krachkovskii
159
On some properties of a semi-ordered space of continuous functions on a bicompact
Z. T. Dikanova
165
On ideals of semigroups
K. A. Zaretskii
173
A remark on functions defined by certain Dirichlet series
G. L. Lunts
175
The relation between non-rigidity of first and second order for surfaces of revolution
È. G. Poznyak
179
On a question in the theory of approximation of functions
Ya. I. Rivkind
185
On group invariance of Boolean functions
Yu. L. Sagalovich
191
On continuous dependence of a solution on the initial conditions
A. F. Filippov
197

Mathematical Events in the USSR
Anatolii Ivanovich Mal'tsev (photo)
Anatolii Ivanovich Mal'tsev (on his fifieth birthday)
A. G. Kurosh
203
Leningrad Mathematical Society
A. V. Malyshev
212
First All-Union Conference on Mathematical Linguistics
M. V. Lomkovskaya
213
Seminar on Metric Theory of Dynamical Systems in Moscow State University under the guidance of V. A. Rokhlin
L. M. Abramov, Ya. G. Sinai
223

Scientific notes and problems
Review of students' scientific works on mathematics in Odessa
P. D. Kalafati
227

Doctoral theses
Asymptotic methods in the theory of relaxation oscillations
E. F. Mishchenko
229
On Burnside problem
A. I. Kostrikin
237

Reviews and Bibliography
Leonhard Euler: Collection of papers on the occasion of his 250th birthday, presented to the Academy of Sciences of the USSR (review)
I. B. Pogrebysskii
241

Letters to the Editor
Meetings of the Moscow Mathematical Society
245
To the Editor of Russian Mathematical Surveys
V. P. Maslov
245
Erratum
V. N. Ivanov
246
To the Editor of Russian Mathematical Surveys
G. E. Shilov
246
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019